# SDR SWIA201127663

- Difficulty date: September 9, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 23,588 hours, 18,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 8 EXTERIOR EMERGENCY LIGHTS ARE OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
